Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Tinnitus in the ear post aspirin toxicity - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   I am 58 years old,male.I developed Tinnitus in my left ear after a aspirin toxicity.Is there any relief for this
Doctor :   Ok
Doctor :   Do you have any other health problems?
User :   Yes,hypertension
Doctor :   Ok
User :   Asthma,serotide used 1 a day
Doctor :   Since how long are you having this?Have you used any medications previously for the tinnitus?
User :   no medication. 2yrs.
Doctor :   Ok
Doctor :   As this is an online consultation, This would require a detailed history and can be extended beyond 5 minutes. Hence, I suggest that you be prepared for a prolonged chat as this window will close after 5 minutes.'
User :   Ok. But is it true that I have to live with it?No relief??
Doctor :   I suggest that you get this examined with an ENT specialist
Doctor :   It may not be due to aspirin
User :   Thanmx Doc, have a nice day.
Doctor :   You can mask the ringing
Doctor :   by listening to soft music when alone
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor